Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 184, NWS Springfield, MO

May 12, 20114 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 12, 2011, 9:18 PM CDT for 4 counties in Missouri. It was in force for 57 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 12, 2011, 9:18 PM CDT (02:18 UTC)
Expired
May 12, 2011, 10:15 PM CDT
In force
57 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Laclede County, MO, Phelps County, MO, Texas County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 110 km from the middle of the area, began a volume at 02:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 12, 9:30 PM CDTHAIL 0.75Mansfield, MOWIND GUSTS OF 40 TO 50 MPH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 12, 3:17 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.3 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1521 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1521 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1233 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.7
Supercell composite
6.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

846 
WUUS53 KSGF 130218
SVRSGF
MOC105-161-215-229-130315-
/O.NEW.KSGF.SV.W.0184.110513T0218Z-110513T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
918 PM CDT THU MAY 12 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN LACLEDE COUNTY IN SOUTHWEST MISSOURI...
  SOUTHWESTERN PHELPS COUNTY IN EAST CENTRAL MISSOURI...
  TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
  WRIGHT COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 1015 PM CDT.

* AT 915 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTHEAST
  OF GROVESPRING TO 6 MILES SOUTH OF MANSFIELD...MOVING NORTHEAST AT
  50 MPH. THESE STORMS ARE CAPABLE OF PRODUCING HALF DOLLAR SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE CABOOL...EXTREME SOUTHERN FORT LEONARD
  WOOD...HARTVILLE...HOUSTON...LICKING...MANSFIELD...MOUNTAIN
  GROVE...NORWOOD...RAYMONDVILLE AND SUMMERSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

&&

LAT...LON 3707 9266 3719 9269 3748 9269 3749 9274
      3748 9260 3761 9220 3760 9204 3765 9203
      3772 9181 3760 9181 3760 9175 3743 9176
      3742 9165 3705 9166
TIME...MOT...LOC 0218Z 212DEG 45KT 3748 9256 3706 9252
WIND...HAIL 60MPH 1.25IN

$$

CRAMER
2 follow-up statements
594 
WWUS53 KSGF 130238
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
938 PM CDT THU MAY 12 2011

MOC105-161-215-229-130315-
/O.CON.KSGF.SV.W.0184.000000T0000Z-110513T0315Z/
LACLEDE MO-PHELPS MO-TEXAS MO-WRIGHT MO-
938 PM CDT THU MAY 12 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR WRIGHT...TEXAS...SOUTHWESTERN PHELPS AND SOUTHEASTERN LACLEDE
COUNTIES...

AT 934 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES
WEST OF COMPETITION TO 4 MILES SOUTHWEST OF NORWOOD...MOVING
NORTHEAST AT 50 MPH. THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.

LOCATIONS IMPACTED INCLUDE ARROLL...BENDAVIS...BEULAH...BUCYRUS...
CABOOL...CLEAR SPRINGS...COMPETITION...DAWSON...ELK CREEK...EUNICE...
EXTREME SOUTHERN FORT LEONARD WOOD...GRAFF...GROVESPRING...
HARTSHORN...HARTVILLE...HAZELTON...HOUSTON...HUGGINS...LICKING...
LYNCHBURG...MANES...MANSFIELD...MOUNTAIN GROVE...NORWOOD...ODIN...
PLATO...PRESCOTT...RAYMONDVILLE...ROBY...SIMMONS...SOLO...SUCCESS AND
YUKON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3707 9266 3719 9269 3748 9269 3749 9274
      3748 9260 3761 9220 3760 9204 3765 9203
      3772 9181 3760 9181 3760 9175 3743 9176
      3742 9165 3705 9166
TIME...MOT...LOC 0238Z 212DEG 45KT 3753 9248 3711 9245
WIND...HAIL 60MPH <.50IN

$$

SCHAUMANN
542 
WWUS53 KSGF 130314
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1014 PM CDT THU MAY 12 2011

MOC105-161-215-229-130324-
/O.EXP.KSGF.SV.W.0184.000000T0000Z-110513T0315Z/
LACLEDE MO-PHELPS MO-TEXAS MO-WRIGHT MO-
1014 PM CDT THU MAY 12 2011

...THE SEVERE THUNDERSTORM WARNING FOR WRIGHT...TEXAS...SOUTHWESTERN
PHELPS AND SOUTHEASTERN LACLEDE COUNTIES WILL EXPIRE AT 1015 PM
CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING HAD WEAKENED AND WERE NO
LONGER SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY
MORNING FOR SOUTHEASTERN MISSOURI.

LAT...LON 3707 9266 3719 9269 3748 9269 3749 9274
      3748 9260 3761 9220 3760 9204 3765 9203
      3772 9181 3760 9181 3760 9175 3743 9176
      3742 9165 3705 9166
TIME...MOT...LOC 0314Z 212DEG 45KT 3791 9218 3749 9215

$$

SCHAUMANN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 7:17 PM CDT, 2 hours 1 minute earlier.

Area forecast discussion, May 12, 7:17 PM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
717 PM CDT THU MAY 12 2011

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...
/ISSUED 7 PM CDT THU MAY 12 2011/

...SEVERE THUNDERSTORM WATCH 293 CONTINUES UNTIL 7 PM...

THUNDERSTORMS CONTINUED FROM CENTRAL MISSOURI SOUTHWEST INTO
EASTERN OKLAHOMA AND WESTERN ARKANSAS. THESE STORMS WERE SUPPORTED
BY A PASSING UPPER LEVEL JET STREAK AND ASSOCIATED INCREASE IN
UPPER LEVEL DIVERGENCE. HEIGHT FALLS AND UPPER LEVEL COOLING
ASSOCIATED WITH THE APPROACH THE UPPER LOW CENTERED KANSAS WAS
CONTRIBUTING TO HAIL PRODUCTION.

DEEP LAYERED SHEAR OF 30-40 KTS WILL CONTINUE SUPPORT ROTATING
UPDRAFTS AND SUPERCELLS THIS EVENING. THIS ALONG WITH STEEPENING LAPSE
RATES AND 500 MB HEIGHT FALLS WILL MAINTAIN THE RISK OF LARGE
HAIL. HAIL UP TO THE SIZE OF GOLF BALLS TO SOFTBALLS HAS BEEN
REPORTED THIS EVENING.

DAMAGING WINDS WILL ALSO BE A THREAT AND MAY INCREASE AS A COLD
POOLS STRENGTHENS BEHIND AND EXPANDING COVERAGE OF STORMS. THE RISK OF
TORNADOES REMAINS LOW AT THIS TIME DUE TO WEAK LOW LEVEL SHEAR AND
HELICITY...BUT CANNOT BE RULED OUT GIVEN WELL STRUCTURED
SUPERCELLS.

LASTLY THE RISK OF LOCALIZED FLOODING WILL INCREASE AS STORMS
TRAIN OVER THE SAME AREAS.

FOSTER

&&

.DISCUSSION...
/ISSUED 250 PM CDT THU MAY 12 2011/

AN UPPER LOW WAS POSITIONED OVER THE CENTRAL PLAINS THURSDAY
AFTERNOON WHILE AN ATTENDANT COLD FRONT CURLED INTO EASTERN
KANSAS AND CENTRAL OKLAHOMA. CONVECTION THROUGH EARLY AFTERNOON
HAD BEEN CONFINED TO EASTERN TEXAS WITH A FEW CELLS BEGINNING TO
DEVELOP ALONG THE FRONT IN EASTERN OKLAHOMA. IT APPEARS THAT
CONVECTION WILL INITIALLY INITIATE ACROSS OKLAHOMA THEN SPREAD
NORTHEAST AS A MID LEVEL JET STREAKS NORTHEAST FROM THE SOUTHERN
PLAINS. THIS INCREASE IN SYNOPTIC SCALE LIFT AND A GRADUAL COOLING
OF THE UPPER LEVELS OF THE ATMOSPHERE IN RESPONSE TO THE APPROACHING
UPPER LOW SHOULD RESULT IN AN INCREASE IN CONVECTIVE DEVELOPMENT
FROM LATE AFTERNOON INTO THE EVENING. THESE FACTORS AND AN INCREASE
IN DEEP LAYERED SHEAR WILL SUPPORT STRONG TO ISOLATED SEVERE
THUNDERSTORMS INTO THE EVENING. WHILE ACTIVITY WILL LIKELY
CONTINUE INTO THE OVERNIGHT EXPECT A DECREASE IN INTENSITY. THE
COOLING THERMAL PROFILE WILL LEAD TO A POTENTIAL OF LARGE HAIL.
THE RISK OF TORNADOES IS LOW AS SHEAR PROFILES ARE NOT FAVORABLE
BUT SOME LOW LEVEL CAPE DOES EXIST.

THE UPPER LOW WILL TRACK ACROSS THE AREA ON FRIDAY BRINGING MUCH
COOLER AND SHOWERY CONDITIONS. WITH THE COLD CORE OVERHEAD
CONVECTION WILL LIKELY INCREASE DURING THE DAY WITH THE POTENTIAL
OF STRONG TO ISOLATED STORMS WITH HAIL. THIS SYSTEM WILL
TRANSLATE OFF TO THE EAST THIS WEEKEND BUT ANOTHER UPPER LOW OR
TROUGH AXIS WILL DROP SOUTH INTO THE AREA SUNDAY. THIS WILL
MAINTAIN THE CHANCE OF SHOWERS ALBEIT LESS COVERAGE SATURDAY AND
SUNDAY ALONG WITH COOL TEMPERATURES.

BELOW NORMAL TEMPERATURES WILL PERSIST THROUGH NEXT WEEK AS A
BLOCKING PATTERN SETS UP AND WE REMAIN PREDOMINANTLY UNDER A
NORTH TO NORTHWEST FLOW ALOFT. A CHANCE OF SHOWERS MAY DEVELOP
LATER IN THE WEEK INTO THE WEEKEND AS UPPER LEVEL DISTURBANCES
ATTEMPT TO UNDERCUT THE UPPER RIDGE.

FOSTER

&&

.AVIATION...
18Z TAF ISSUANCE...KSGF/KJLN/KBBG...
MAIN FORECAST CONCERN FOR THE 18Z TAF PERIOD REVOLVES AROUND THE
TIMING AND LOCATION OF SHOWER AND THUNDERSTORM DEVELOPMENT THIS
AFTERNOON. EXPECTING SHOWERS AND THUNDERSTORMS TO DEVELOP ACROSS
FAR SOUTHWEST MISSOURI AFTER 2 PM SPREADING NORTH AND EAST ACROSS
THE OZARKS THROUGH THE LATE AFTERNOON AND EVENING. CURRENTLY A
MVFR STRATUS DECK CONTINUES TO BUILD IN ACROSS NORTHWEST
OKLAHOMA...SOUTHEAST KANSAS...AND SOUTHWEST MISSOURI. STORMS ARE
EXPECTED TO DEVELOP WELL AHEAD OF A FRONTAL BOUNDARY CURRENTLY
LOCATED ACROSS EASTERN KANSAS AND OKLAHOMA. GIVEN THE SCATTERED
NATURE THESE STORMS ARE EXPECTED TO TAKE...LOCATION AND TIMING
CONTINUES TO BE AN ISSUE REGARDING THE CURRENT TAFS. AFTER
TONIGHT...SCATTERED SHOWERS ACROSS THE REGION CAN BE EXPECTED TO
PREVAIL THROUGH THE FORECAST PERIOD AS A STRONG SURFACE LOW
CONTINUES TO MOVE ACROSS THE CENTRAL PLAINS OVERNIGHT AND ACROSS
MISSOURI ON FRIDAY.

KURTZ

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, May 12, 8:01 PM CDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
801 PM CDT THU MAY 12 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-140115-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
801 PM CDT THU MAY 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT.

WEATHER HAZARDS EXPECTED...

ELEVATED RISK FOR SEVERE THUNDERSTORM WINDS AND HAIL.
LIMITED RISK FOR TORNADOES.
SIGNIFICANT RISK FOR LIGHTNING.
LIMITED RISK OF FLOODING.

DISCUSSION...

SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE THIS EVENING. STRONG
TO POTENTIALLY SEVERE STORMS WILL BE POSSIBLE ACROSS THE OUTLOOK
AREA THIS EVENING MAINLY EAST OF HIGHWAY 71 AND WEST OF HIGHWAY 63.
THUNDERSTORM INTENSITY WILL GRADUALLY DECREASE DURING THE LATE
EVENING AND OVERNIGHT HOURS.

THE PRIMARY STORM HAZARDS WILL BE LARGE HAIL TO THE SIZE OF GOLF
BALLS...DAMAGING WINDS IN EXCESS OF 60 MPH...AND FREQUENT LIGHTNING.
THIS RISK OF A SHORT LIVED TORNADO IS LIMITED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ADDITIONAL THUNDERSTORMS ARE EXPECTED FRIDAY AS THE CORE OF AN
UPPER LEVEL LOW MOVES ACROSS THE REGION. SEVERE STORMS MAY BE
POSSIBLE...MAINLY ACROSS SOUTH CENTRAL MISSOURI...IF ENOUGH
DAYTIME HEATING AND INSTABILITY CAN DEVELOP.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL BE POSSIBLE THIS EVENING ACROSS SOUTHERN
 MISSOURI.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, May 12, 8:34 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
834 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TSTM WND GST     SPRINGFIELD             37.20N 93.29W
05/12/2011  M55 MPH          GREENE             MO   EMERGENCY MNGR

            MEASURED AT THE GREENE COUNTY EOC IN DOWNTOWN
            SPRINGFIELD.

&&

GAEDE
Local storm report, May 12, 8:41 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
841 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     4 E LAMAR               37.49N 94.20W
05/12/2011                   BARTON             MO   EMERGENCY MNGR

            TREES DOWN NEAR NEWPORT

&&

GAEDE
Special weather statement, May 12, 8:41 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
841 PM CDT THU MAY 12 2011

MOZ104-105-130230-
OZARK MO-TANEY MO-
841 PM CDT THU MAY 12 2011

...SIGNIFICANT WEATHER ALERT FOR EASTERN TANEY AND WESTERN OZARK
COUNTIES UNTIL 930 PM CDT...

AT 836 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PROTEM...OR 16 MILES SOUTHEAST OF FORSYTH...
MOVING NORTHEAST AT 50 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH
ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  LONG RUN BY 850 PM CDT.
  THORNFIELD AND 8 MILES SOUTHEAST OF BROWNBRANCH BY 855 PM CDT.
  NOBLE BY 900 PM CDT.
  WASOLA BY 905 PM CDT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3680 9301 3680 9239 3650 9269 3650 9305
TIME...MOT...LOC 0141Z 218DEG 45KT 3660 9282

GRIFFIN
Local storm report, May 12, 8:52 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
852 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 PM     TSTM WND DMG     3 SSE SPRINGFIELD       37.15N 93.27W
05/12/2011                   GREENE             MO   EMERGENCY MNGR

            POWER LINE DOWN NEAR ROGERS AND FREMONT.

&&

GAGAN
Local storm report, May 12, 8:53 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
853 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 PM     TSTM WND GST     MARSHFIELD              37.34N 92.91W
05/12/2011  E50 MPH          WEBSTER            MO   AMATEUR RADIO

            WEST SIDE OF MARSHFIELD

&&

GAEDE
Local storm report, May 12, 8:57 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
857 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TSTM WND GST     3 SSW SPRINGFIELD       37.16N 93.31W
05/12/2011  M61 MPH          GREENE             MO   TRAINED SPOTTER

            AT BATTLEFIELD AND GOLDEN

&&

GAEDE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 7:11 PM CDTSevere Thunderstorm WarningSGFCamden, Miller49 min
May 12, 7:16 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Morgan44 min
May 12, 7:30 PM CDTSevere Thunderstorm WarningSGFCamden, Morgan45 min
May 12, 7:31 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory19 min
May 12, 7:33 PM CDTSevere Thunderstorm WarningSGFPolk45 min
May 12, 7:52 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory38 min
May 12, 7:53 PM CDTAreal Flood AdvisorySGFBarry, Barton, Dade, Jasper, Lawrence, McDonald and 1 more6 hr
May 12, 8:22 PM CDTSpecial Weather StatementSGFMiller23 min
May 12, 8:24 PM CDTSevere Thunderstorm WarningSGFChristian, Greene26 min
May 12, 8:25 PM CDTSevere Thunderstorm WarningSGFCamden, Miller35 min
May 12, 8:30 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas45 min
May 12, 8:34 PM CDTSevere Thunderstorm WarningSGFDallas, Polk, Webster36 min
May 12, 8:41 PM CDTSpecial Weather StatementSGFOzark49 min
May 12, 8:42 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark, Taney63 min
May 12, 8:55 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Maries, Miller, Phelps, Pulaski65 min
May 12, 9:28 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark62 min
May 12, 9:56 PM CDTSevere Thunderstorm WarningSGFLaclede, Maries, Miller, Phelps, Pulaski64 min
May 12, 10:56 PM CDTSpecial Weather StatementSGFShannon49 min
May 12, 11:13 PM CDTAreal Flood AdvisorySGFCamden, Dallas, Dent, Laclede, Maries, Miller and 4 more12 hr
May 13, 11:08 AM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Pulaski36 min
May 13, 1:08 PM CDTSpecial Weather StatementSGFMaries37 min
May 13, 1:16 PM CDTSevere Thunderstorm WarningSGFSt. Clair29 min
May 13, 3:47 PM CDTFlash Flood WarningSGFBenton, Hickory4 hr
May 13, 5:03 PM CDTFlash Flood WarningSGFDallas, Polk3 hr
May 13, 5:48 PM CDTFlash Flood WarningSGFCamden, Miller, Morgan2 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.